Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach


Authors: Frédéric Coquel and Philippe LeFloch
Journal: Math. Comp. 57 (1991), 169-210
MSC: Primary 65M06; Secondary 35L65, 76L05, 76M20
MathSciNet review: 1079010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we apply the general method we have presented elsewhere and prove the convergence of a class of explicit and high-order accurate finite difference schemes for scalar nonlinear hyperbolic conservation laws in several space dimensions. We consider schemes constructed--from an E-scheme-- by the corrected antidiffusive flux approach. We derive "sharp" entropy inequalities satisfied by both E-schemes and the high-order accurate schemes under consideration. These inequalities yield uniform estimates of the discrete space derivatives of the approximate solutions, which are weaker than the so-called BV (i.e., bounded variation) estimates but sufficient to apply our previous theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M06, 35L65, 76L05, 76M20

Retrieve articles in all journals with MSC: 65M06, 35L65, 76L05, 76M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1079010-2
PII: S 0025-5718(1991)1079010-2
Article copyright: © Copyright 1991 American Mathematical Society